# SDR SWAA2024122773176

- Difficulty date: December 1, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS847 TO BS855 AT LEVEL STR25R WL150.5 AT AFT CARGO COMPARTMENT 2024-732369<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS847 TO BS855 AT LEVEL STR25R WL150.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV A AND DWG 146A8120 SHEET 31 REV -SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS847 TO BS855 AT LEVEL STR25R WL150.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV A AND DWG 146A8120 SHEET 31 REV -SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED RII
